# SDR YV3R2019071600139

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: CC-AV
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14218
- Aircraft time: 41 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 8743
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 41 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 COLUMN SPRINGS DO NOT WORK SIMULTANEOUSLY.
